# SDR A6WA201643481

- Difficulty date: January 18, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 33,045 hours, 31,558 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Binding
- Location: Throttle Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST LEVER BINDS IN FLIGHT, BOTH ADDING & REDUCING THRUST.  R & R LT THROTTLE CONTROL GEARBOX IAW AMM 76-11-17.  OPERATIONS CHECKED GOOD AT THIS TIME, RII COMPLIED WITH.
